# SDR SWAA2023053041926

- Difficulty date: April 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS1016 AT LEVEL STR2L AT VERTICAL STABILIZER 2023-282677<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS1016 AT LEVEL STR2L AT VERTICAL STABILIZE I.A.W. B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING #176A3101; SHEET 4; REV -  SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED AS RII  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS1016 AT LEVEL STR2L AT VERTICAL STABILIZE I.A.W. B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING #176A3101; SHEET 4; REV -  SEE INDIVIDUAL SIGN OFF BELOW
